Alert archive / South Dakota / Wind Chill Advisories in 2015

Wind Chill Advisory 13, NWS Aberdeen, SD

March 3, 201518 counties in South Dakota; Big Stone County, Traverse County, Minnesota

NWS Aberdeen, SD issued this wind chill advisory at Mar 3, 2015, 3:07 PM CST for 18 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Mar 4, 2015, 12:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2015, 3:07 PM CST (21:07 UTC)
In effect from
Mar 4, 2015, 12:00 AM CST
Expired
Mar 4, 2015, 8:57 AM CST
In force
9 hr
Issued by
NWS Aberdeen, SD

Counties Big Stone County, MN, Traverse County, MN, Brown County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Walworth County, SD

The radar

The Aberdeen radar (KABR), 16 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 9.1 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2015-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2015-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

620 
WWUS43 KABR 032107
WSWABR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
307 PM CST TUE MAR 3 2015

...BLOWING SNOW STILL LIKELY ACROSS THE EAST LATE THIS
AFTERNOON...
...BITTERLY COLD WIND CHILLS EXPECTED OVERNIGHT...

MNZ039-046-SDZ006>008-011-018>023-041000-
/O.NEW.KABR.WC.Y.0013.150304T0600Z-150304T1700Z/
/O.CON.KABR.WW.Y.0008.000000T0000Z-150304T0000Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN...
MILBANK...CASTLEWOOD...CLEAR LAKE
307 PM CST TUE MAR 3 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CST
WEDNESDAY. 

* TIMING...BLOWING SNOW WILL PERSIST THROUGH THE AFTERNOON.
  BITTERLY COLD WIND CHILLS WILL DEVELOP BY MIDNIGHT AND CONTINUE
  THROUGH WEDNESDAY MORNING.

* WINDS/VISIBILITY...NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO
  40 MPH MAY PRODUCE VISIBILITIES OF ONE MILE OR LESS IN BLOWING
  SNOW...ESPECIALLY IN OPEN AREAS.

* WIND CHILL VALUES...25 BELOW TO 30 BELOW ZERO OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW
AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

SDZ003>005-009-010-015>017-041000-
/O.NEW.KABR.WC.Y.0013.150304T0600Z-150304T1700Z/
CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON
307 PM CST TUE MAR 3 2015 /207 PM MST TUE MAR 3 2015/

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT CST /11 PM MST/
TONIGHT TO 11 AM CST /10 AM MST/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM MST/
TONIGHT TO 11 AM CST /10 AM MST/ WEDNESDAY. 

* WIND...NORTH TO NORTHWEST WINDS OF 10 TO 15 MPH OVERNIGHT.

* WIND CHILL VALUES...25 BELOW TO 30 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

PARKIN
3 follow-up statements
575 
WWUS43 KABR 032309
WSWABR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
509 PM CST TUE MAR 3 2015

...BITTERLY COLD WIND CHILLS EXPECTED...

MNZ039-046-SDZ006>008-011-018>023-041115-
/O.CAN.KABR.WW.Y.0008.000000T0000Z-150304T0000Z/
/O.CON.KABR.WC.Y.0013.150304T0600Z-150304T1700Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN...
MILBANK...CASTLEWOOD...CLEAR LAKE
509 PM CST TUE MAR 3 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
11 AM CST WEDNESDAY...
...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

* WIND...NORTH TO NORTHWEST AT 10 TO 15 MPH.

* WIND CHILL VALUES...25 BELOW TO 30 BELOW ZERO OVERNIGHT INTO
  WEDNESDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

SDZ003>005-009-010-015>017-041115-
/O.CON.KABR.WC.Y.0013.150304T0600Z-150304T1700Z/
CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON
509 PM CST TUE MAR 3 2015 /409 PM MST TUE MAR 3 2015/

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT CST /11 PM
MST/ TONIGHT TO 11 AM CST /10 AM MST/ WEDNESDAY...

* WIND...NORTH TO NORTHWEST AT 10 TO 15 MPH.

* WIND CHILL VALUES...25 BELOW TO 30 BELOW ZERO OVERNIGHT INTO
  WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

MOHR
767 
WWUS43 KABR 040912
WSWABR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
312 AM CST WED MAR 4 2015

...BITTERLY COLD WIND CHILLS THIS MORNING...

MNZ039-046-SDZ003>011-015>023-041700-
/O.CON.KABR.WC.Y.0013.000000T0000Z-150304T1700Z/
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN...
HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE...
IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE
312 AM CST WED MAR 4 2015 /212 AM MST WED MAR 4 2015/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST /10 AM
MST/ THIS MORNING...

* WIND...NORTHWEST 5 TO 15 MPH.

* WIND CHILL VALUES...20 BELOW TO 30 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
TMT
348 
WWUS43 KABR 041457
WSWABR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
857 AM CST WED MAR 4 2015


MNZ039-046-SDZ003>011-015>023-041600-
/O.CAN.KABR.WC.Y.0013.000000T0000Z-150304T1700Z/
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN...
HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE...
IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE
857 AM CST WED MAR 4 2015 /757 AM MST WED MAR 4 2015/

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND
CHILL ADVISORY. 

OBSERVATIONS AROUND THE AREA ARE NO LONGER REACHING ADVISORY
CRITERIA. WIND CHILLS OF -10 TO -20 CAN STILL BE EXPECTED THROUGH
MUCH OF THE DAY. 

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this wind chill advisory went out at Mar 3, 12:22 PM CST, 2 hours 45 minutes earlier.

Area forecast discussion, Mar 3, 12:22 PM CST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
1222 PM CST TUE MAR 3 2015

.UPDATE...
ISSUED AT 1219 PM CST TUE MAR 3 2015

HAVE ALLOWED ALL HEADLINES ACROSS THE WESTERN HALF OF THE CWA TO
EXPIRE...AND HAVE DOWNGRADED THE BLIZZARD WARNING ACROSS THE EAST
TO A WINTER WEATHER ADVISORY FOR BLOWING SNOW. MAIN ISSUES ACROSS
THE EAST ARE NOW REDUCTIONS IN VISIBILITY DUE TO BLOWING
SNOW...BUT THE REDUCTIONS WILL LIKELY NOT BE LESS THAN ONE HALF TO
ONE MILE...SO THE ADVISORY WILL SUFFICE. NO OTHER CHANGES MADE TO
THE FORECAST AT THIS TIME.

&&

.SHORT TERM...(TODAY THROUGH THURSDAY AFTERNOON)
ISSUED AT 408 AM CST TUE MAR 3 2015

THINGS ARE EVOLVING VERY CLOSE TO FORECAST AND DID NOT MAKE
SIGNIFICANT CHANGES TO THE FORECAST. ONLY CHANGES WERE TO CANCEL
THE VERY NORTHERN FRINGE OF THE WINTER WX ADVISORY ACROSS NORTH
CENTRAL SD AND MAKE IT INTO A WIND ADVISORY INSTEAD. ALSO MOVED UP
START TIME OF EASTERN CWA HEADLINES TO RIGHT NOW AS LIGHT TO
MODERATE SNOW HAS BEGUN FALLING. STRONG WINDS ARE AFFECTING
CENTRAL SD WITH THESE WINDS KNOCKING AT THE DOOR OF THE JAMES
RIVER VALLEY. THEY WILL REACH THE I-29 CORRIDOR AROUND 12Z OR 13Z.
AS FOR SNOWFALL...THE BAND OF HEAVIEST SNOW IS CURRENTLY OVER THE
EASTERN CWA. STILL EXPECTING A BAND OF 2 TO 4 INCHES FROM AROUND
THE PIERRE AREA UP THROUGH THE EASTERN CWA AND INTO WEST CENTRAL
MINNESOTA. GIVEN THE STRONGER NORTH TO NORTHWEST WINDS GUSTING UP
TO 45 MPH LATER THIS MORNING...STILL EXPECTING BLIZZARD CONDITIONS
AT TIMES SO WILL GO AHEAD AND CONTINUE THE BLIZZARD WARNINGS.
ALTHOUGH...HEAVIEST SNOWFALL WILL NOT COINCIDE WITH STRONGEST
WINDS SO WILL BE INTERESTING TO SEE JUST HOW LOW AND WIDESPREAD
VISIBILITY REDUCTIONS WILL BE. STILL EXPECT IMPACTS THOUGH FROM
THE FRESHLY FALLEN SNOW BEING BLOWN AROUND.

TEMPERATURES TODAY WILL REMAIN STEADY OR SLOWLY FALL FOR MOST
AREAS AS COLDER AIR CONTINUES TO POUR IN BEHIND THE PASSING COLD
FRONT. ACTUAL AIR TEMPERATURES WILL FALL INTO THE SINGLE DIGITS
BELOW ZERO TONIGHT AS A NORTHWEST WIND REMAINS. WIND CHILL VALUES
ARE CURRENTLY FORECAST TO FALL TO 25 BELOW TO 30 BELOW ZERO FOR A
GOOD PORTION OF THE CWA. WILL HAVE TO EXPLORE POSSIBILITY FOR A
WIND CHILL ADVISORY OVERNIGHT. ARCTIC AIR REMAINS IN PLACE
WEDNESDAY AND WEDNESDAY NIGHT...WITH LOWS WEDNESDAY NIGHT LIKELY
IN THE TEENS BELOW ZERO FOR THE EASTERN CWA. MODERATING TEMPS
BEGIN ON THURSDAY...WHICH WILL THEN PERSIST INTO THE EXTENDED
PERIOD.

.LONG TERM...(THURSDAY EVENING THROUGH MONDAY)
ISSUED AT 408 AM CST TUE MAR 3 2015

NORTHWEST MID LEVEL FLOW WILL PREVAIL OVER THE REGION THROUGH THE
LONG TERM. THIS SHOULD SPELL A MOSTLY DRY PATTERN. HOWEVER...THAT
SAID...BOTH THE GFS/ECMWF DO HAVE A FAIRLY HEALTHY WAVE COMING
THROUGH FRIDAY THROUGH FRIDAY NIGHT. DETERMINISTIC AND ENSEMBLE
POPS REMAIN LOW...BUT THIS FEATURE WILL BEAR WATCHING. FOR NOW
WILL MAINTAIN A DRY FORECAST. MEANWHILE...A RELATIVELY MILD AIR
MASS WILL BE IN PLACE DURING MOST OF THE PERIOD...SUPPORTING NEAR
TO ABOVE NORMAL TEMPERATURES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1128 AM CST TUE MAR 3 2015

GUSTY NORTHWEST WINDS OF 20 TO 35 KTS WILL PERSIST UNTIL 21Z-00Z
WHEN WINDS WILL GRADUALLY BEGIN TO DIMINISH. THESE WINDS WILL
RESULT IN BLOWING SNOW NEAR KABR/KATY REDUCING VISIBILITIES TO IFR
THROUGH 21Z. A BAND OF MVFR STRATUS MAY AFFECT KPIR OR KMBG
BRIEFLY BUT CONFIDENCE IS LOW AS TO EXTENT AND TIMING OVERNIGHT.
OTHERWISE VFR CIGS ARE EXPECTED ONCE KATY CLEARS EARLY THIS AFTERNOON.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR SDZ006>008-
     011-018>023.

MN...WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR MNZ039-046.

&&

UPDATE...PARKIN
SHORT TERM...TMT
LONG TERM...TDK
AVIATION...WISE
Hazardous weather outlook, Mar 3, 4:43 AM CST, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
443 AM CST TUE MAR 3 2015

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-041045-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
443 AM CST TUE MAR 3 2015 /343 AM MST TUE MAR 3 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SNOW AND BLOWING SNOW WILL AFFECT SOUTH CENTRAL THROUGH NORTHEAST
SOUTH DAKOTA AND INTO WEST CENTRAL MINNESOTA. VISIBILITY WILL BE
REDUCED TO BELOW ONE-HALF OR ONE-QUARTER MILE AT TIMES. NORTH TO
NORTHWEST WINDS FROM 25 TO 35 MPH WITH GUSTS AROUND 45 MPH CAN BE
EXPECTED ACROSS THE REGION THIS MORNING.

WIND CHILL VALUES WILL RANGE FROM 20 BELOW TO 30 BELOW ZERO FOR
MUCH OF THE FORECAST AREA OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIND CHILL VALUES WILL RANGE FROM 20 BELOW TO 30 BELOW ZERO FOR
MUCH OF THE FORECAST AREA WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

TMT

In the hours before

Local storm report, Mar 3, 10:43 AM CST, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1043 AM CST TUE MAR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             4 S GARDEN CITY         44.90N  97.58W
03/03/2015  M4.0 INCH        CLARK              SD   CO-OP OBSERVER

&&

EVENT NUMBER ABR1500216

CONNELLY
Local storm report, Mar 3, 11:12 AM CST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1112 AM CST TUE MAR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 AM     SNOW             1 N ORTONVILLE          45.32N  96.44W
03/03/2015  M4.0 INCH        BIG STONE          MN   CO-OP OBSERVER

&&

EVENT NUMBER ABR1500217

CONNELLY
Local storm report, Mar 3, 11:16 AM CST, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1116 AM CST TUE MAR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     SNOW             CLEAR LAKE              44.77N  96.68W
03/03/2015  M2.8 INCH        DEUEL              SD   CO-OP OBSERVER

&&

EVENT NUMBER ABR1500218

CONNELLY
Local storm report, Mar 3, 11:54 AM CST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1154 AM CST TUE MAR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 AM     SNOW             RAUVILLE                44.98N  97.08W
03/03/2015  M3.8 INCH        CODINGTON          SD   CO-OP OBSERVER

&&

EVENT NUMBER ABR1500219

CONNELLY
Local storm report, Mar 3, 11:58 AM CST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
1158 AM CST TUE MAR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     SNOW             BROWNS VALLEY           45.59N  96.83W
03/03/2015  M4.2 INCH        TRAVERSE           MN   CO-OP OBSERVER

0541 AM     BLIZZARD         CLARK                   44.88N  97.73W
03/03/2015                   CLARK              SD   DEPT OF HIGHWAYS

            SDDOT REPORTS VISIBILITY ONE QUARTER TO ONE EIGHTH OF A
            MILE ALONG HIGHWAY 212 IN CLARK CO.

0548 AM     BLIZZARD         CASTLEWOOD              44.72N  97.03W
03/03/2015                   HAMLIN             SD   DEPT OF HIGHWAYS

            SDDOT REPORTS LESS THAN A QUARTER MILE VISIBILITY
            BETWEEN HAZEL AND CASTLEWOOD

0600 AM     SNOW             ROY LAKE STATE PARK     45.71N  97.43W
03/03/2015  M2.0 INCH        MARSHALL           SD   CO-OP OBSERVER

0600 AM     BLIZZARD         REDFIELD                44.87N  98.52W
03/03/2015                   SPINK              SD   EMERGENCY MNGR

            LESS THAN ONE QUARTER MILE VISIBILITY. 3 TO 4 INCHES
            PRIOR TO WINDS PICKING UP.

0610 AM     SNOW             PIERRE                  44.37N 100.32W
03/03/2015  M1.8 INCH        HUGHES             SD   CO-OP OBSERVER

0649 AM     SNOW             2 E ABERDEEN            45.47N  98.44W
03/03/2015  M0.7 INCH        BROWN              SD   NWS OFFICE

0652 AM     BLIZZARD         WATERTOWN               44.91N  97.17W
03/03/2015                   CODINGTON          SD   LAW ENFORCEMENT

            BLIZZARD CONDITIONS. POWER OUT IN SOUTHEAST PART OF
            TOWN.

0658 AM     SNOW             8 WNW GANN VALLEY       44.08N  99.13W
03/03/2015  M2.5 INCH        BUFFALO            SD   COCORAHS

0700 AM     SNOW             2 W WATERTOWN           44.91N  97.21W
03/03/2015  M2.7 INCH        CODINGTON          SD   COCORAHS

0700 AM     SNOW             PRESHO                  43.91N 100.06W
03/03/2015  M2.3 INCH        LYMAN              SD   COCORAHS

0700 AM     SNOW             12 N HIGHMORE           44.70N  99.44W
03/03/2015  M3.0 INCH        HYDE               SD   COCORAHS

0700 AM     SNOW             19 NNW HIGHMORE         44.78N  99.59W
03/03/2015  M2.0 INCH        HYDE               SD   COCORAHS

0700 AM     SNOW             VICTOR                  45.87N  96.84W
03/03/2015  M2.5 INCH        ROBERTS            SD   CO-OP OBSERVER

0705 AM     SNOW             CLEAR LAKE              44.77N  96.68W
03/03/2015  M2.8 INCH        DEUEL              SD   CO-OP OBSERVER

0708 AM     BLIZZARD         5 S MILLER              44.45N  98.99W
03/03/2015                   HAND               SD   DEPT OF HIGHWAYS

            ONE QUARTER MILE TO ONE EIGHTH MILE VISIBILITY BETWEEN
            MILLER AND GANN VALLEY ON HIGHWAY 45

0708 AM     BLIZZARD         GANN VALLEY             44.03N  98.99W
03/03/2015                   BUFFALO            SD   DEPT OF HIGHWAYS

            ONE QUARTER TO ONE EIGHTH MILE VISIBILITY ON HIGHWAY 45
            NORTH OF GANN VALLEY

0733 AM     SNOW             3 W SISSETON            45.66N  97.11W
03/03/2015  E3.2 INCH        ROBERTS            SD   EMERGENCY MNGR

0736 AM     SNOW             MILBANK                 45.22N  96.63W
03/03/2015  M4.0 INCH        GRANT              SD   CO-OP OBSERVER

0737 AM     SNOW             3 E WATERTOWN           44.91N  97.11W
03/03/2015  M3.0 INCH        CODINGTON          SD   COCORAHS

0800 AM     SNOW             MURDO                   43.89N 100.71W
03/03/2015  M4.0 INCH        JONES              SD   CO-OP OBSERVER

0800 AM     SNOW             DOLAND                  44.89N  98.10W
03/03/2015  M2.9 INCH        SPINK              SD   CO-OP OBSERVER

0800 AM     SNOW             4 NW GANN VALLEY        44.07N  99.04W
03/03/2015  M4.0 INCH        BUFFALO            SD   CO-OP OBSERVER

0800 AM     SNOW             1 NW FAULKTON           45.04N  99.14W
03/03/2015  M2.0 INCH        FAULK              SD   CO-OP OBSERVER

0804 AM     SNOW             14 NW PRESHO            44.05N 100.26W
03/03/2015  M4.0 INCH        LYMAN              SD   COCORAHS

0820 AM     BLIZZARD         HAYES                   44.37N 101.02W
03/03/2015                   STANLEY            SD   DEPT OF HIGHWAYS

            VISIBILITY LESS THAN A QUARTER MILE FOR A 13 MILE
            STRETCH OF HIGHWAY 34 EAST OF HAYES

0834 AM     BLIZZARD         3 E ESTELLINE           44.58N  96.84W
03/03/2015                   DEUEL              SD   DEPT OF HIGHWAYS

            SDDOT REPORTS VISIBILITY LESS THAN ONE QUARTER MILE ON
            HIGHWAY 28 WEST OF INTERSTATE 29.

0900 AM     SNOW             4 S GARDEN CITY         44.90N  97.58W
03/03/2015  M4.0 INCH        CLARK              SD   CO-OP OBSERVER

0925 AM     BLIZZARD         RELIANCE                43.88N  99.60W
03/03/2015                   LYMAN              SD   DEPT OF HIGHWAYS

            SDDOT REPORT OF ONE EIGHTH MILE VISIBILITY ALONG I90
            EAST OF RELIANCE

0956 AM     BLIZZARD         4 W WAUBAY              45.34N  97.39W
03/03/2015                   DAY                SD   MESONET

            RWIS WEBCAM SHOWS ZERO VISIBILITY ALONG SECTION OF
            HIGHWAY 12 BORDERING RUSH LAKE

1112 AM     SNOW             1 N ORTONVILLE          45.32N  96.44W
03/03/2015  M4.0 INCH        BIG STONE          MN   CO-OP OBSERVER

1153 AM     SNOW             RAUVILLE                44.98N  97.08W
03/03/2015  M3.8 INCH        CODINGTON          SD   CO-OP OBSERVER

&&

EVENT NUMBER ABR1500188 ABR1500205 ABR1500202 ABR1500189 ABR1500199
ABR1500187 ABR1500190 ABR1500200 ABR1500191 ABR1500192 ABR1500193
ABR1500212 ABR1500213 ABR1500214 ABR1500218 ABR1500206 ABR1500207
ABR1500194 ABR1500195 ABR1500196 ABR1500201 ABR1500203 ABR1500208
ABR1500215 ABR1500197 ABR1500209 ABR1500204 ABR1500216 ABR1500210
ABR1500211 ABR1500217 ABR1500219

CONNELLY
Local storm report, Mar 3, 2:44 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
244 PM CST TUE MAR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     SNOW             7 S BRISTOL             45.25N  97.75W
03/03/2015  M4.5 INCH        DAY                SD   CO-OP OBSERVER

&&

EVENT NUMBER ABR1500220

KG

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 3:41 AM CSTWind AdvisoryABRCampbell, Corson, McPherson8 hr

Nearby

Wind Chill Advisories in South Dakota, 2015Wind Chill Advisories in Minnesota, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.